# SDR DALA2019021300945

- Difficulty date: February 10, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,183 hours, 23,250 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Condition: Loose
- Location: R3 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R AFT ENTRY DOOR MSG INTERMITTENT ON INITIAL CLIMBOUT MSG WENT AWAY PRESS NML. FOUND R3 DOOR PROX SENSOR PLUNGER LOOSE AND OUT OF ADJUSTMENT. ADJUSTED SAME REF AMM 52-71. DOOR WARNING FUNCTION NML.
